A 53-year-old male asked:
I take 0.25mg a day of xanax. how do i get off them without the risk of seizures? i was told by my doctor at such low doses there will be no problem and no wdrawal symtoms. i now read online that is false. rehab is not an option in my position..
2 doctor answers • 3 doctors weighed in
A Verified Doctoranswered
A US doctor answeredLearn more
Difficult: There is not a lower limit at which you are guaranteed not to have any withdrawal symptoms. Here is the official guidance around dose reduction: https://www.drugs.com/dosage/xanax.html Advise you work with a doctor licensed in your area to manage your withdrawal as you are likely to need followup and ongoing monitoring. All the best
627 viewsReviewed >2 years ago
Dr. Harold Fieldsanswered
Family Medicine 63 years experience
Xanax: I Agee with your physician but just to be extra cautious I would reduce by taking it every 2hd day for 2 Days and then stop
627 viewsAnswered >2 years ago
Last updated Aug 31, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.